MAUDE Adverse Event Report: DEVILBISS HEALTHCARE LLC DEVILBISS HEALTHCARE; INTELLIPAP

DEVILBISS HEALTHCARE LLC DEVILBISS HEALTHCARE; INTELLIPAP
Model Number DV54D-HH
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
On april 13, 2022, devilbiss was notified of a complaint involving devilbiss dv54 intellipap autoadjust¿ cpap device by a distributor.The distributor was contacted by the end user, who reported that all of a sudden, after using the device overnight, he "woke up with a nose full of black snow." the device is 13.5 years old, and the end user reported that "during the 13 years he has owned" the device, "he had not noticed anything abnormal before this event occurred." the end user did not report any injury or illness associated with the event.The end user reported that he "went to the doctor, who referred him to a pulmonologist, who advised him to stop using the machine." the distributor requested the end user return the device for evaluation, which the patient refused to do, so it is currently unclear as to what would cause anything that could be described as "black snow" to come out of the device all of a sudden after 13.5 years of normal operation.Devilbiss is actively working with the distributor to seek permission to contact the end user directly to gather more information and retrieve the unit for a comprehensive evaluation and investigation.

Brand Name
DEVILBISS HEALTHCARE
Common Device Name
INTELLIPAP
Manufacturer (Section D)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
lenora patrick
99 seaview blvd
port washington, NY 11050
5169984600
MDR Report Key14335574
Report Number2515872-2022-00063
Device Sequence Number6200273
Product Code BZD
UDI-Device Identifier00885304001966
UDI-Public00885304001966
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071689
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDV54D-HH
Device Catalogue NumberDV54D-HH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale